Thread: Can't take Clomid.
08-01-2005, 05:29 AM #1New Member
- Join Date
- Apr 2003
Can't take Clomid.
Seems to me that Clomid is the drug of choice in regard to PCT. But I can't take it, it gives me these whacked out visual disturbance of bright lights AND it gives me hot flushes.
So what else can I take? With Nolvadex substitute sufficently, it is very similar but not as good in regard to getting TEST up.
08-01-2005, 06:04 AM #2Originally Posted by KrazeKat
08-01-2005, 03:25 PM #3Originally Posted by KrazeKat
08-03-2005, 11:32 AM #4Originally Posted by KrazeKat
08-04-2005, 08:24 AM #5Associate Member
- Join Date
- Feb 2005
just curious, how much clomid are you taking?
08-04-2005, 08:26 AM #6Originally Posted by speak
Yes. what are your doses?
08-04-2005, 08:51 AM #7
My eyes used to get blurry sometimes when I was on Clomid, ****in' hated it.
08-04-2005, 12:45 PM #8
Hey I just did a search. They said that clomid is generally more effective, but nolva should be "adequate".
08-05-2005, 09:42 AM #9
I don't care for Clomid either, to many sides for me...
I much perfer using HCG for a few weeks along with high doses of
Trib for weeks after a cycle and 10mg of Nolva all depending how bad
of a estrogen rebound I start having...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)